Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 271960, 6 pages
Research Article

Exact Solutions and Conservation Laws of the Drinfel’d-Sokolov-Wilson System

International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 22 January 2014; Accepted 4 March 2014; Published 27 March 2014

Academic Editor: Baojian Hong

Copyright © 2014 Catherine Matjila et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Catherine Matjila, Ben Muatjetjeja, and Chaudry Masood Khalique, “Exact Solutions and Conservation Laws of the Drinfel’d-Sokolov-Wilson System,” Abstract and Applied Analysis, vol. 2014, Article ID 271960, 6 pages, 2014. doi:10.1155/2014/271960